MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 14MM/130 DEG TI CANN TFNA 380MM/RIGHT-STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 14MM/130 DEG TI CANN TFNA 380MM/RIGHT-STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 04.037.458S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Failure of Implant (1924); Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional procode: ktt.Complainant part is not expected to be returned for manufacturer review/investigation.Manufacturing location: monument.Manufacturing date: 06 december 2021.Expiration date: 31 october 2031.Part: 04.037.458s, 14mm/130 deg ti cann tfna 380mm/right-sterile.Lot: 532p130 (sterile).Production order traveler met all inspection acceptance criteria.Inspection sheet, in-process / inspect dimensional / final met all inspection acceptance criteria.Inspection sheet, tfna assembly inspection met all inspection acceptance criteria.Packaging label log (pll) was reviewed and determined to be conforming.Sterilization control number (scn) supplied by jabil (abq) was reviewed and determined to be conforming.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component part(s) reviewed: part: 04.037.912.3, tfna lock drive.Lot: 507p802.Production order traveler met all inspection acceptance criteria.Inspection sheet met all inspection acceptance criteria.Part: 04.037.942.2, lock prong, 130 degree tfna.Lot: 495p165.Production order traveler met all inspection acceptance criteria.Inspection sheet, final inspection met all inspection acceptance criteria.Part: 21127, timoagri16.00.Lot: 75p6811.Inspection instruction met all inspection acceptance criteria.Certified test report supplied by perryman company was reviewed and determined to be conforming.Lot summary report met all inspection acceptance criteria.Raw material receiving / putaway checklist met all inspection acceptance criteria.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that patient underwent revision surgery on an unknown date, due to broken trochanteric fixation nail advanced (tfna) nail.The nail was broken at the proximal end, where the head element travels.The head element was intact.All fragments were removed and patient was revised to a new nail.This report is for a 14mm/130 deg ti cann tfna 380mm/right-sterile.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.D6a: implant date was an unknown day in june 2022.H6: health effect clinical codes added.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The nail was implanted in the patient in (b)(6) 2022.In (b)(6) 2022, the patient experienced pain and it was found that the nail was broken.On (b)(6) 2022, the patient had a revision surgery.The broken nail caused additional fractures in femur.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: b5: event description updated 11.Corrected data e3: reporter is a patient.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient reported to the fda of femoral nail kit surgically implant in the right leg by the orthopedic surgeon.He said the device had broken in one leg causing further problems to his leg.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: b5: the patient/patient representative has submitted a patient med watch with the fda.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
14MM/130 DEG TI CANN TFNA 380MM/RIGHT-STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16249073
Report Number2939274-2023-00006
Device Sequence Number6562490
Product Code HSB
UDI-Device Identifier10886982097620
UDI-Public(01)10886982097620
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.037.458S
Device Catalogue Number04.037.458S
Device Lot Number532P130
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/29/2022
Supplement Date Received by Manufacturer01/27/2023
02/27/2023
03/27/2023
Initial Report FDA Received Date01/26/2023
Supplement Report FDA Received Date02/16/2023
03/15/2023
04/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown